Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from premature ejaculation. Taking norcos and feeling better. Looking for suggestion

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 517 Questions
I have suffered from premature ejaculation all of my life. I am 42 married with a child. I have tried various techniques and exercises but still suffer from the one pump chump syndrome. Two years ago I had 2 root canals followed by crowns. I was prescribed Norcos for the pain. One day I had sex with my wife after I had taken a pill and I lasted about 7-10 minutes which for me was a marathon. I'm hesitant to ask my GP about a prescription for these as I don't want to come off as a drug addict. Is it possible to obtain a limited amount prescription for this purpose? Is there a good way to approach my GP about this?
Posted Tue, 23 Apr 2013 in Premature Ejaculation
Answered by Dr. V. Sasanka 13 minutes later
Funnily enough, the recent treatment for premature ejaculation came about similar to your experience. Drugs which were given for depression were found to be more efficacious in retarding ejaculation rather than treating depression, and these are now fairly commonly available for the specific purpose of treating premature ejaculation.
The commonest of these is 'Dapoxetine' and you can start off with a low dose 30mg half an hour before you plan to have intercourse and see how efficacious this is, and if you find benefit, you can try continuing with the same dosage. If not, you can go up to 60mg. An advantage is that you need to take it on an 'on-demand' basis, i.e. you do not need to take everyday, so the side effects are much fewer with this. Also, this has no potential for drug abuse. I would suggest this rather than a narcotic.
I should imagine your GP will be more than happy to help you with this problem.
Let me know how you are faring.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor